RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 1, Pages 192–203 (Mi tvp4441)  

This article is cited in 5 scientific papers (total in 5 papers)

Short Communications

Continuous disintegrations of Gaussian processes

T. LaGatta

Courant Institute of Mathematical Sciences

DOI: https://doi.org/10.4213/tvp4441

Full text: PDF file (415 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:1, 151–162

Bibliographic databases:

Received: 29.11.2010
Language:

Citation: T. LaGatta, “Continuous disintegrations of Gaussian processes”, Teor. Veroyatnost. i Primenen., 57:1 (2012), 192–203; Theory Probab. Appl., 57:1 (2013), 151–162

Citation in format AMSBIB
\Bibitem{Lag12}
\by T.~LaGatta
\paper Continuous disintegrations of Gaussian processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 1
\pages 192--203
\mathnet{http://mi.mathnet.ru/tvp4441}
\crossref{https://doi.org/10.4213/tvp4441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201645}
\zmath{https://zbmath.org/?q=an:06176067}
\elib{http://elibrary.ru/item.asp?id=20732951}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 1
\pages 151--162
\crossref{https://doi.org/10.1137/S0040585X9798587X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315946800010}
\elib{http://elibrary.ru/item.asp?id=22171962}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=Server is temporarily unavailable}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4441
  • https://doi.org/10.4213/tvp4441
  • http://mi.mathnet.ru/eng/tvp/v57/i1/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. LaGatta, J. Wehr, “Geodesics of random Riemannian metrics”, Comm. Math. Phys., 327:1 (2014), 181–241  crossref  mathscinet  zmath  isi
    2. A. T. Little, J. A. Tucker, T. LaGatta, “Elections, protest, and alternation of power”, J. Polit., 77:4 (2015), 1142–1156  crossref  isi
    3. F. Giorgi, B. Pacchiarotti, “Large deviations for conditional Volterra processes”, Stoch. Anal. Appl., 35:2 (2017), 191–210  crossref  mathscinet  zmath  isi  scopus
    4. T. Sottinen, L. Viitasaari, “Prediction law of fractional Brownian motion”, Stat. Probab. Lett., 129 (2017), 155–166  crossref  mathscinet  zmath  isi
    5. Georgii A. Alekseev, Ekaterina V. Yurova, “On Gaussian conditional measures depending on a parameter”, Theory Stoch. Process., 22(38):2 (2017), 1–7  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:219
    Full text:68
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020